Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

August 3, 2012Greenbrier County, West Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 3, 2012, 2:43 PM EDT for Greenbrier County, West Virginia. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2012, 2:43 PM EDT (18:43 UTC)
Expired
Aug 3, 2012, 3:45 PM EDT
In force
62 min
Issued by
NWS Blacksburg, VA

County Greenbrier County, WV

The radar

The Roanoke radar (KFCX), 115 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 3:55 PM EDTHAIL 0.55 Sse Renick, WVDIME SIZE HAIL AND SMALL BRANCHES DOWN ON COLEMAN CLIFF ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WWUS81 KRNK 031843
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
243 PM EDT FRI AUG 3 2012

WVZ045-031945-
GREENBRIER WV-
243 PM EDT FRI AUG 3 2012

...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER COUNTY...

AT 239 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER RENICK...
MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

MOTORISTS ON U.S. 219 FROM JUST NORTH OF THE GREENBRIER VALLEY 
AIRPORT...TO THE POCAHONTAS COUNTY LINE WILL EXPERIENCE VERY HEAVY 
RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING WITH THIS THUNDERSTORMS. 
THIS STORM WILL BE NEAR LEONARD AROUND 250 PM...RORER AROUND 310 PM 
AND BEARTOWN STATE PARK AROUND 315 PM.

LAT...LON 3811 8035 3805 8026 3804 8021 3805 8018
      3804 8016 3806 8011 3807 8000 3806 8000
      3782 8039 3811 8045 3817 8036

$$

RAB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 1:43 PM EDT, 1 hour earlier.

Area forecast discussion, Aug 3, 1:43 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
143 PM EDT FRI AUG 3 2012

.SYNOPSIS...
UPPER LEVEL DISTURBANCE ALONG KY/TN BORDER WILL MOVE SOUTHEAST
TOWARD THE SOUTHERN APPALACHIANS TODAY. ANOTHER UPPER LEVEL
DISTURBANCE CENTERED ALONG THE COASTAL CAROLINAS WILL DRIFT SLOWLY
TO THE SOUTHWEST. ALOFT...A LARGE RIDGE OF HIGH PRESSURE COVERED
TEXAS...THIS RIDGE FORECAST TO EXPAND OVER THE SOUTHEAST AND THE
MIDDLE ATLANTIC THROUGH THE WEEKEND. A COLD FRONT WILL DROP SOUTH
FROM THE GREAT LAKES AND THE OHIO VALLEY EARLY NEXT WEEK...THE
RESULT OF AN AGGRESSIVE UPPER LEVEL TROUGH WHICH IS FORECAST TO
MOVE THROUGH THE GREAT LAKES AND OHIO VALLEY REGION SUNDAY INTO
MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 135 PM EDT FRIDAY...
LOW CLOUDS STARTING TO LIFT AS A LINE OF CONVECTION TO OUR WEST
MOVING EAST INTO EASTERN KY/TN. RAISED POPS ALONG THE WESTERN
SLOPES OF THE MOUNTAINS THIS AFTERNOON. MODIFIED TEMPERATURES AND
CLOUD COVER ACCORDING TO THE LATEST TRENDS. DECREASED HIGH
TEMPERATURES IN A FEW LOCATIONS. PLAYED HIGHEST POPS IN THE WEST.

AS OF 1155 AM EDT FRIDAY...
CONTINUED THE TRENDS OF ADDING CLOUDS AND POPS FOR LATE THIS
MORNING INTO THIS AFTERNOON. ISOLATED SHOWERS/THUNDERSTORMS
DEVELOPING ALONG THE BLUE RIDGE AND ACROSS NRV. WRF...NAM AND RAP
HIGHLIGHT THE HIGHEST POPS ACROSS SOUTHWEST PORTIONS OF CWA THIS
AFTERNOON INTO THIS EVENING. LOWERED HIGH TEMPERATURES WITH
THE RICHEST CLOUD COVER ESPECIALLY ALONG THE SOUTHERN BLUE RIDGE.
WITH CONVECTION MOVING EAST FROM KY...SPREAD HIGHER POPS NORTH
INTO SOUTHEAST WEST VIRGINIA. MORE ADJUSTMENTS THIS AFTERNOON.

AS 0F 910 AM EDT FRIDAY...

MADE A QUICK UPDATE TO INCLUDE ADDITIONAL CLOUD COVER IN THE WEST
ESPECIALLY SOUTHWEST THIS MORNING WITH STRATUS AND DEBRIS
CLOUDINESS ASSOCIATED WITH CONVECTION/MCS TO OUR WEST. KFCX LOOP
SHOWED ISOLATED CELLS IN NORTHWEST NORTH CAROLINA. ELECTED TO ADD
ISOLATED POPS TO SOUTHWEST PORTIONS OF CWA TO ACCOUNT FOR THIS.
LOCAL WRFARW-RNK HINT AT A FEW THUNDERSTORMS ACROSS NORTH
CAROLINA. NAM AND GFS SUPPORT SCATTERED STORMS THIS AFTERNOON INTO
TONIGHT MAINLY IN THE WEST. CLOUD COVER AND CONVECTION MAY TRIM
HIGH TEMPERATURES DEPENDING ON TIMING. WITH MORNING CLOUDS MIXING
OUT OR BURNING OFF...WILL HOLD WITH HIGHS FROM THE LOWER 80S IN THE
MOUNTAINS TO THE LOWER 90S IN THE SOUTHEAST.

AS OF 500 AM EDT FRIDAY...

WATCHING A COUPLE OF UPPER LEVEL DISTURBANCES WHICH MAY OR MAY NOT
IMPACT ON OUR SENSIBLE WEATHER TODAY. THE OUTCOME WILL LIKELY HINGE
ON HOW MUCH INSTABILITY CAN BE GENERATED LOCALLY.

SHORT WAVE ASSOCIATED WITH THE MESOSCALE CONVECTIVE SYSTEM (MCS)
ALONG KY/TN BORDER IS SLOWLY MOVING ESE. FLOW ALOFT IS WEAK THUS
ACTIVITY IS MOVING EAST BOUND AT A SNAILS PACE. BIG QUESTION IS
WHETHER OUTFLOW WILL REACH OUR CWA DURING PEAK HEATING OR WILL IT
FALL JUST SHY OF OUR DOORSTEP. DEBRIS CLOUDINESS DRIFTING DOWNWIND
WILL ALSO BE COUNTER PRODUCTIVE LIMITING INSTABILITY. FOR NOW WILL
CONTINUE TO ADVERTISE HIGH CHC POPS OVER OUR WESTERN CWA FOR LATE
THIS AFTERNOON AND INTO TONIGHT...ADJUSTING THEM UPWARD OR
DOWNWARD PENDING HOW THE MESOSCALE ENVIRONMENT EVOLVES THIS
AFTERNOON.

SECOND UPPER LEVEL DISTURBANCE RESIDES ALONG THE CAROLINA COAST
WITH CIRCULATION CENTER JUST SOUTHEAST OF WILMINGTON. AXIS OF
DEEPER MOISTURE EXTENDS NORTH FROM THIS FEATURE INTO THE PIEDMONT
AND TIDEWATER AREAS OF NC/VA. DEEP CONVECTION WHICH FIRES INOF
THIS AXIS TODAY MAY SEND OUTFLOW INTO OUR SE CWA INITIATING LATE
AFTERNOON AND EVE SHRA/TSRA THERE.

OVERALL...DEEP LAYER WINDS ACROSS THE MID ATLANTIC ARE
WEAK...MEAN WIND LESS THAN 10 KTS. ANY DEEP CONVECTION THAT
DEVELOPS WILL BE SLOW MOVING. TEMPERATURES TODAY ARE CURRENTLY
FORECAST TO BE SIMILAR TO YESTERDAY WITH TMAX IN THE 80S MTNS...TO
LOWER 90S FOOTHILLS AND PIEDMONT. HOWEVER...THERE IS THE POTENTIAL
FOR THEM TO FALL A DEGREE OR TWO SHY...THE RESULT OF LESS
INSOLATION PER CONVECTIVE DEBRIS CLOUDINESS CAST OFF FROM STORMS
ASSOCIATED WITH THE UPPER LEVEL DISTURBANCES. FOR TONIGHT...SIDED
WITH THE WARMER GUIDANCE...WITH THE IDEA OF MORE CLOUDINESS
KEEPING TEMPERATURES ELEVATED.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 400 AM EDT FRIDAY...

DEEPER MOISTURE WILL REMAIN IN PLACE ESPCLY OVER THE WEST DURING THE
WEEKEND WITH A GRADUAL LOWERING OF 5H HEIGHTS AS THE NEXT UPSTREAM
TROF/FRONT APPROACHES BY SUNDAY NIGHT. MAIN QUESTION WILL BE WITH
FORCING MECHANISMS OUTSIDE OF OROGRAPHICS AND OLD OUTFLOW AS WILL BE
BETWEEN THE STRONG HIGH OFFSHORE AND THE COLD FRONT TO THE NW UNTIL
LATE SUNDAY. LATEST GUIDANCE SUGGESTS THAT A RESIDUAL WEAKENING MID
LEVEL WAVE...LIKELY ASSOCIATED IN PART WITH THE CURRENT MCS TO THE
WEST... WILL STILL BE ALONG THE MOUNTAINS SAT AFTERNOON DURING MAX
HEATING. HOWEVER LOOKS LIKE HEATING MIGHT BE LIMITED SOMEWHAT BY
LOTS OF CLOUDS TO INIT SATURDAY GIVEN THE DEEP MOISTURE LOBE IN
PLACE BEFORE MIXING OUT AS THE LOW LEVEL FLOW VEERS AND INCREASES
FROM THE SW. THIS COMBO WITH W/NW FLOW ALOFT AND DECENT INSTABILITY
WEST APPEARS TO BE A GOOD SETUP FOR MULTICELLULAR BANDS ACROSS THE
MOUNTAINS...WITH SOME OF THIS ACTIVITY ABLE TO SPILL EAST OF THE
BLUE RIDGE LATE. THUS HAVE EXPANDED THE LIKELY POPS OUT EAST TO THE
NEW RIVER VALLEY SAT AND KEPT LOW CHANCES OUT EAST. TEMPS MAY BE A
BIT LOWER PENDING CLOUDS SO WENT BETWEEN THE COOL MET MOS AND WARMER
MAV FOR HIGHS.

ACTIVITY WILL AGAIN LINGER INTO SAT EVENING AND BE A BIT MORE
SCATTERED NATURE ON SUNDAY WITH LESS SUPPORT ALOFT AND THE
PRE-FRONTAL CONVECTIVE LINE STILL TO THE NW NEAR THE UPSTREAM FRONT.
JUST HOW FAST THIS TRACKS TO THE SE THE MAIN QUESTION...AS COULD BE
LESS COVERAGE WEST SUNDAY AFTER BEING WORKED OVER SAT...AND MOST
GOOD LIFT STILL TO THE WEST. MOST MODELS ALSO SLOW TO BRING THE AXIS
OF CONVECTION SE OVER THE MOUNTAINS EXCLUDING THE NAM WHICH IS QUITE
QUICK TO BRING AN APPARENT OLD OUTLOW DRIVEN BAND IN LATE IN THE
DAY. FOR NOW WILL LEAN A BIT SLOWER...AND GO WITH MAINLY CHANCE POPS
UNTIL LATE IN THE DAY SUNDAY WHEN WILL BOOST TO LIKELYS NW THIRD FOR
A MORE ORGANIZED LINE COMING IN DURING THE EVENING. WHATS LEFT OF
THIS CONVECTION LIKELY TO LINGER ESPCLY OVER THE SW AND NEAR THE
BLUE RIDGE SUNDAY NIGHT SO LEFT IN DECENT CHANCE TO LOW LIKELY POPS
ESPCLY WEST OVERNIGHT. LOW TEMPS LOOK QUITE WARM AND MUGGY AHEAD OF
THE COLD FRONT WITH MUCH OF THE EASTERN LOCATIONS STAYING ABOVE
70...AND ONLY SOME MID TO UPPER 60S MOUNTAINS OUTSIDE OF COOLING
SHOWERS. BUMPED HIGHS SUNDAY INTO THE LOW 90S EAST AND 83-90 ELSW
GIVEN MORE HEATING AND MIXING PER A STRONG LOW LEVEL JET OF WARM
ADVECTION AHEAD OF THE FRONT.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 245 PM EDT THURSDAY...

EASTERN TROF WILL LIKELY BECOME MORE PRONOUNCED MONDAY INTO MIDWEEK
AS ADDITIONAL AND STRONGER SHORT WAVE ENERGY MOVES EAST-SOUTHEAST
OUT OF THE UPPER GREAT LAKES...WITH THE FIRST TO MOVE THROUGH THE
BLACKSBURG FORECAST AREA BY MONDAY MORNING...WITH THE SECOND
ON/AROUND WEDNESDAY/WEDNESDAY NIGHT. THESE WAVES SHOULD BE STRONG
ENOUGH...AS WESTERN UPPER RIDGE BACKBUILDS A BIT INTO THE FOUR
CORNERS AREA...TO DRIVE A WEAKENING COOL FRONT SOUTHEAST THROUGH THE
BLACKSBURG FORECAST ON MONDAY INTO MONDAY NIGHT...PRECEDED AND
ACCOMPANIED BY A MORE ORGANIZED LINE OF SHOWERS/STORMS...TO BE
FOLLOWED BY SOMEWHAT DRIER AIR ACROSS NORTHWESTERN SECTIONS BY
TUESDAY.

HOWEVER...FRONT WILL LIKELY STALL OVER OR JUST TO THE SOUTH OF THE
SOUTHEASTERN COUNTIES IN THE BLACKSBURG FORECAST AREA...MAINTAINING
A BETTER THREAT FOR ADDITIONAL SHOWERS/STORMS INTO MID WEEK ACROSS
AT LEAST SOUTHSIDE VA INTO NC UNTIL NEXT PUSH OF MODIFIED COOL AIR
ARRIVES FROM THE NORTHWEST LATER ON WEDNESDAY (IF AT ALL).

AGAIN WITH LITTLE OR NO SIGNIFICANT CHANGE OF AIR MASS THROUGH THE
LONG TERM PERIOD...ESPECIALLY ACROSS THE SOUTHEASTERN HALF OF THE
FORECAST AREA...EXPECT LITTLE CHANGE IN TEMPERATURE ON A DAY BY DAY
BASIS...MAINLY 60S AT NIGHT...BUT WITH SOME NEAR 70F READINGS IN
PORTIONS OF THE PIEDMONT...WITH MID 70S TO MID 80S MOUNTAINS TO
AROUND 90 PIEDMONT EACH AFTERNOON.

HPC BIAS CORRECTED GUIDANCE USED TO POPULATE LONG RANGE GRIDDED
FIELDS...WITH ONLY SUBTLE TWEAKS TO REFLECT TOPOGRAPHICALLY DRIVEN
LOCAL CLIMATOLOGICAL BIASES AS/WHERE APPROPRIATE.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AS OF 130 PM EDT FRIDAY...

LOW CLOUDS ARE MIXING OUT IN THE NRV AND ROA VALLEYS THIS AFTERNOON.
AREA OF CONVECTION TO OUR WEST MOVING EAST TOWARD THE MOUNTAINS.

MVFR CONDITIONS EXPECTED IN LOW CLOUDS AND CONVECTION THIS
AFTERNOON INTO TONIGHT. MODELS EMPHASIZE A SHRTWV MOVING INTO FAR
WRN VA/NC LATE IN THE DAY. THIS MAY PRODUCE SCT STORMS...BUT LOW
CONFIDENCE ON EXACT TIME OF IMPACT FOR ANY OF TERMINALS. WILL
MAINTAIN VCTS WITH THE BEST CHANCE EXPECTED AFTER 20Z/4PM. MEAN
WINDS ALOFT ARE 10 KTS OR LESS...SO ANY SHRA/TSRA THAT DEVELOP
WILL BE SLOW MOVING.

DEEPER MOISTURE WILL OVERTAKE THE REGION THIS WEEKEND WITH
GREATER COVERAGE OF SHOWERS AND STORMS...ESPCLY DURING THE
AFTERNOON AND EVENING EACH DAY THROUGH MONDAY. LOCAL MVFR/IFR
CONDITIONS WILL BE ASSOCIATED WITH THE MORE ORGANIZED STORMS.
OUTSIDE OF THIS MAINLY DIURNALLY DRIVEN CONVECTION...THE ONLY
OTHER FLIGHT WEATHER HAZARDS WOULD BE FROM OVERNIGHT VALLEY FOG.

A COLD FRONT IS EXPECTED TO DROP SOUTHEAST OUT OF THE OHIO VALLEY
MONDAY...CROSSING THE MID ATLANTIC REGION. WITH THE PASSAGE OF
THIS FRONT...WINDS SHOULD BECOME NORTHERLY...WITH A DAY OR TWO OF
DRY WEATHER AND VFR CONDITIONS FOLLOWING THE FRONTAL PASSAGE FOR
MID WEEK.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...PM
NEAR TERM...KK/PM
SHORT TERM...JH
LONG TERM...WERT
AVIATION...KK/PM
Hazardous weather outlook, Aug 3, 5:21 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
521 AM EDT FRI AUG 3 2012

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-040930-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
521 AM EDT FRI AUG 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

POTENTIAL EXISTS FOR STRONG TO SEVERE STORMS THIS WEEKEND...
MAINLY DURING THE AFTERNOON AND EVENING. THUNDERSTORMS ARE
POSSIBLE EACH DAY FROM SATURDAY THROUGH MONDAY. STORMS THIS
WEEKEND WILL BE SLOW MOVING...LOCALIZED HEAVY RAINFALL POSSIBLE.
RAINFALL AMOUNTS OF OVER 2 INCHES IN AN HOUR IN THE
MOUNTAINS...AND 3 INCHES IN AN HOUR IN THE PIEDMONT...WILL PRODUCE
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 3, 2:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
243 PM EDT FRI AUG 3 2012

WVZ045-031945-
GREENBRIER WV-
243 PM EDT FRI AUG 3 2012

...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER COUNTY...

AT 239 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER RENICK...
MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

MOTORISTS ON U.S. 219 FROM JUST NORTH OF THE GREENBRIER VALLEY
AIRPORT...TO THE POCAHONTAS COUNTY LINE WILL EXPERIENCE VERY HEAVY
RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING WITH THIS THUNDERSTORMS.
THIS STORM WILL BE NEAR LEONARD AROUND 250 PM...RORER AROUND 310 PM
AND BEARTOWN STATE PARK AROUND 315 PM.

LAT...LON 3811 8035 3805 8026 3804 8021 3805 8018
      3804 8016 3806 8011 3807 8000 3806 8000
      3782 8039 3811 8045 3817 8036

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 3:34 PM EDTSpecial Weather StatementRNKPittsylvania, City of Danville56 min
Aug 3, 3:49 PM EDTSpecial Weather StatementRNKSmyth41 min
Aug 3, 4:19 PM EDTSpecial Weather StatementRNKTazewell26 min
Aug 3, 4:35 PM EDTSpecial Weather StatementRNKHalifax55 min
Aug 3, 5:07 PM EDTAreal Flood AdvisoryRNKTazewell5 hr
Aug 3, 5:16 PM EDTSpecial Weather StatementRNKCampbell, Halifax, Pittsylvania, City of Danville, City of Lynchburg59 min
Aug 3, 5:25 PM EDTSpecial Weather StatementRNKCity of Danville65 min
Aug 3, 5:37 PM EDTSpecial Weather StatementRNKMontgomery38 min
Aug 3, 6:19 PM EDTSpecial Weather StatementRNKBedford, City of Lynchburg41 min
Aug 3, 6:29 PM EDTSpecial Weather StatementRNKAppomattox, Charlotte, Halifax46 min
Aug 3, 7:23 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham52 min
Aug 3, 6:50 PM EDTSpecial Weather StatementRNKRockingham55 min
Aug 3, 6:59 PM EDTFlash Flood WarningRNKRockingham3 hr
Aug 3, 7:27 PM EDTSevere Thunderstorm WarningRNKRockingham48 min
Aug 3, 3:26 PM EDTAreal Flood AdvisoryRNKGreenbrier2 hr
Aug 3, 5:58 PM EDTSpecial Weather StatementRNKMercer47 min

Nearby

Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.